# SDR R61A201207230390

- Difficulty date: July 23, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 14,517 hours, 11,423 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Spherical Bearin
- Part number: KR16CNGB
- Condition: Cracked
- Location: Actuator
- Component: Actuator
- Component part number: 17070980409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR RETRACT ACTUATOR SPHERICAL BEARING ON ROD END CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR RETRACT ACTUATOR IAW EMB175 AMM 32-31-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
